... out over 30 years ago. This symptom has gotten extremely worse. I have been looking at my new meds since my depression & anxiety has gotten worse. I can only find 1 med that can cause diarrhea & that is Buspar. And this side is rare. Does any one else have this?
pktbmat; the diarrhea side effect is very close to the placebo side effects reported so I really dought that is it.Not that it could not be. I had the same problem when my gallbladder was removed And my doctor put me on Questran powder it binds the bile in you so that it does not mess with your stomach you could ask your doctor about it. Or the over the counter which is what I use now does the same just about Metamucil it is used for diarrhea or constipation and works really well check and see if it would be okay if you tried it. keep it away from the time you take your medications or it well decrease the absorption of your medications best of luck..Chuck1957
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started lamisil pills 28 days ago. 3 weeks ago I had a severe attack of stomach pain and diarrhea?
Posted 5 Nov 2011 • 1 answer
BuSpar - I was on 50 mg of Amitriptyline for 8 years due to a bladder disease, not depression, even?
Posted 21 Nov 2013 • 2 answers
Posted 3 Apr 2015 • 5 answers
Posted 2 Feb 2016 • 4 answers
Posted 4 Sep 2016 • 0 answers